Constipation effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Constipation effect occurred in 1%.

Patients statistics on Constipation side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
132.28
201.72

Average height in Ft
5′ 5″
5′ 10″

Average age
50
50

Ciprofloxacin Circle Diagram 7 consumers of 551 reported about Constipation

  1. Juliana E. Cho says:
    4.0 rating

    Ciprofloxacin for Pyelonephritis

    Red rash on whole body with Jukreiz, face is swollen, very severe headache, very severe stomachache, vomiting several times, insomnia, lack of appetite, constipation, very sick feeling. In the hands kribbelgefül. I do not think Raynaud Syndrome has many brutal side effects. I am going on 01.01.2011 in Katonspital Chur let me examine.

  2. David M. Owings says:
    4.0 rating

    Ciprofloxacin for Urinary tract infection

    One tablet each morning and evening because of a urinary tract infection. On the 3rd day application stopped because it brought me no improvement, but only side effects. On the first day everything else OK, on the second day muscle pain, first alternately (sometimes calf right, sometimes thigh left) then it has limited to the left arm. Especially when I used my hand, it hurt like I had hit it somewhere before. When on the third day then a tingling in my arm began, that also did not go away, I stopped the intake and got another antibiotic prescribed. For that I had to give another urine sample before and there was no improvement. I already knew that before, because I still had blood in my urine. So I would say try it, it helps some. As soon as NW become noticeable immediately stop and go to the doctor. Sometimes people are still fighting weeks, months later with NW But everyone is and reacts differently to medications, especially antibiotics

  3. Maxine G. Dickens says:
    4.5 rating

    Due to pyelitis taking 250mg of ciprofloxacin 2 daily, for 10 days. The renal pelvic inflammation has also been shown to decrease after ingestion (no more bacteria in the blood, kidneys on ultrasound back to normal). While taking any side effects, except slight tearing in the abdomen (may also be still from the inflammation said doctor) 2 days after termination of intake came similar symptoms as at the beginning of pyelonephritis. At first I thought she was not 100% cured, again doctor, blood, bladder and kidneys were ok. In the next week, constipation and a terrible burning in the abdomen that radiated to the bottom and lower leg, in addition spasmodic abdominal pain. Again doctor. Blood count, ultrasound, organs all ok .. Pain was always stronger, constant burning in the abdomen, which made sleeping at night impossible. Clarification at the gynecologist: no findings .. again emergency room, sono, CT .. without findings .. In the following week, the abdominal pain disappeared, the constipation is almost over. But there were other symptoms: heartburn, a constant nausea, but not the need to break, and sometimes more or less intestinal spasms. I have to say that I NEVER had diarrhea. The heartburn is over now. For about 2 weeks I have to deal with gastrointestinal problems, and this constant feeling of nausea. I can eat normally without vomiting, but it annoys me extremely. For about 2 weeks almost permanent tachycardia. Back then was clarified in the KKhaus: ECG, Herzecho all ok. Now about 5 weeks have passed since the start of revenue, and I feel worse than before taking. Why do NW still take time to take? The tachycardia and the feeling of nausea are the worst NWs, I hope that all comes to an end soon. The antibiotic helped fight the kidney infection, but I would never take it anymore. The whole NW limit me a lot in my everyday life. I want my old life back.